UNIGE document Scientific Article
previous document  unige:12064  next document
add to browser collection
Title

Symplectic Generating Functions and Moyal Products

Author
Published in Letters in Mathematical Physics. 2006, vol. 75, no. 3, p. 273 - 277
Abstract We introduce an affine-invariant version of generating functions of symplectic transformations of affine symplectic spaces, together with a generalization for other symmetric symplectic spaces. The composition of these functions has a nice connection with the Moyal product.
Identifiers
Full text
Structures
Citation
(ISO format)
SEVERA, Pavol. Symplectic Generating Functions and Moyal Products. In: Letters in Mathematical Physics, 2006, vol. 75, n° 3, p. 273 - 277. https://archive-ouverte.unige.ch/unige:12064

180 hits

0 download

Update

Deposited on : 2010-10-11

Export document
Format :
Citation style :